| Catalog Number |
102452400 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
05/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Tibial insert fixed bearing unicondylar.Serial number ¿ (b)(4).Lot number ¿ j16x18.Date of manufacture ¿ 2018.12.11.Date of expiry ¿ 2023.11.30.Serial number ¿ (b)(4).Lot number ¿ hj0460.Date of manufacture ¿ 2017.10.23.Date of expiry ¿ 2022.09.30.Serial number ¿ (b)(4).Lot number ¿ hj4036.Date of manufacture ¿ 2017.10.30.Date of expiry ¿ 2022.09.30.Tibial tray unicondylar metal backed.Serial number ¿ (b)(4).Lot number ¿ hw7438.Date of manufacture ¿ 2018.05.16.Date of expiry ¿ 2028.04.30.(b)(6) - prolonged procedure and procedure change from partial knee replacement to a total knee replacement.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This is a duplicate report of 1818910-2019-94670.1818910-2019-97907 is being retracted as it is a report duplication.1818910-2019-94670 will be kept for investigation purposes.